# SDR REXA2020122600857

- Difficulty date: December 12, 2020
- Submitted: December 26, 2020
- Operation: Air carrier
- Aircraft: N833AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8033
- Aircraft time: 24,729 hours, 25,130 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 601R3600823
- Condition: Chafed
- Location: Bs 621
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(2) CHAFES ON FS 621 BULKHEAD FWD FACE WL 87.5, RBL 18.0 AND 27.0.  COMPLIED WITH STEP 4 OF MHIRJ REO 601R-53-61-7500 REV- DATED 2020-12-04.  RESTORED FINISH OF REWORKED AREAS A010, PER SRM 51-21-16.
